×

Intrinsic Markov chains. (English) Zbl 0127.35301


MSC:

60Jxx Markov processes
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] C. R. Putnam, On bounded matrices with non-negative elements, Canad. J. Math. 10 (1958), 587 – 591. · Zbl 0087.32201
[2] A. I. Khinchin, Mathematical foundations of information theory, Dover Publications, Inc., New York, N. Y., 1957. Translated by R. A. Silverman and M. D. Friedman. · Zbl 0088.10404
[3] P. R. Halmos, Entropy in ergodic theory, University of Chicago, Lecture Notes (mimeographed), 1959. · Zbl 0117.10502
[4] J. Wolfowitz, Coding theorems of information theory, Ergebnisse der Math. Grenz., Hefte 31, Springer-Verlag, Berlin, 1961. · Zbl 0102.34501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.